MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL 5.5 HEALIX ADVANCE KNTLS PEEK; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

MEDOS INTERNATIONAL SàRL 5.5 HEALIX ADVANCE KNTLS PEEK; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Catalog Number 222585
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.This complaint cannot be confirmed.No nonconformances were identified for this part-lot number combination per qlik query executed on 03/11/2019.No further information regarding the technique or instruments used has been provided to determine a root cause for this failure.If any additional information is obtained, this complaint will be re-opened to capture that information.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported by the sales representative via phone that during a shoulder repair procedure the sales rep's 5.5 healix advance knotless anchor peek first kite was loaded and then while loading the second kite, the surgeon used too many sutures and cracked the anchor.The sales rep stated this occurred outside the patient with no fragments created therefore nothing fell into the patient cavity.The case was completed with another like-anchor with no patient harm or delay.The anchor was discarded by the customer.

Brand Name
5.5 HEALIX ADVANCE KNTLS PEEK
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key8421413
Report Number1221934-2019-56618
Device Sequence Number19384602
Product Code MBI
UDI-Device Identifier10886705030347
UDI-Public10886705030347
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K171114
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Catalogue Number222585
Device Lot NumberL918902
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/20/2019
Initial Report FDA Received Date03/14/2019
Patient Sequence Number1